Periodic vibrations of an extensible beam

Marie Kopáčková; Otto Vejvoda

Časopis pro pěstování matematiky (1977)

  • Volume: 102, Issue: 4, page 356-363
  • ISSN: 0528-2195

How to cite

top

Kopáčková, Marie, and Vejvoda, Otto. "Periodic vibrations of an extensible beam." Časopis pro pěstování matematiky 102.4 (1977): 356-363. <http://eudml.org/doc/19358>.

@article{Kopáčková1977,
author = {Kopáčková, Marie, Vejvoda, Otto},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {356-363},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Periodic vibrations of an extensible beam},
url = {http://eudml.org/doc/19358},
volume = {102},
year = {1977},
}

TY - JOUR
AU - Kopáčková, Marie
AU - Vejvoda, Otto
TI - Periodic vibrations of an extensible beam
JO - Časopis pro pěstování matematiky
PY - 1977
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 102
IS - 4
SP - 356
EP - 363
LA - eng
UR - http://eudml.org/doc/19358
ER -

References

top
  1. S. Woinowsky-Krieger, The effect of an axial force on the vibration of hinged bars, Journ. of Appl. Mech., 17 (1950), p. 35-36. (1950) Zbl0036.13302MR0034202
  2. J. G. Eisley, Nonlinear vibration of beams and rectangular plates, ZAMP, 15 (1964), p. 167-175. (1964) Zbl0133.19101MR0175375
  3. J. M. Ball, Initial-boundary value problems for an extensible beam, Journ. of Math. Anal. Appl. 42(1973), p. 61-90. (1973) Zbl0254.73042MR0319440
  4. J. M. Ball, Stability theory for an extensible beam, Journ. of Diff. Eq. 14 (1973), p. 399-418. (1973) Zbl0247.73054MR0331921
  5. R. van Dooren, Two mode sub-harmonic vibrations of order 1 /9 of a nonlinear beam forced by a two mode harmonic load, Journ. of Sound and Vibr. 41 (2), (1975), p. 133-142. (1975) Zbl0307.70022
  6. R. van Dooren R. Bouc, Two mode sub-harmonic and harmonic vibrations of a nonlinear beam forced by a two mode harmonic load, Int. J. Non-Linear Mech., 10, (1975) p. 271-280. (1975) Zbl0322.70022
  7. N. Krylová O. Vejvoda, A linear and weakly nonlinear equation of a beam, Czech. Math. J. vol. 21 (95), (1971), p. 535-566. (1971) Zbl0226.35008MR0289918
  8. S. Fučík V. Lovicar, Periodic solutions of the equation x ' ' ( t ) + g ( x ( t ) ) = p ( t ) , Čas. pro pěst. mat., roč. 100 (1975), 160-175. (1975) Zbl0319.34038MR0385239
  9. V. Lovicar, Periodic solutions of nonlinear abstract second order equations with a dissipative term, (to appear). Zbl0369.34017

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.